# SDR CA011205005

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 9,221 hours
- Engine: Pwa R985AN14B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Tube
- Part number: C2UT473
- Condition: Cracked
- Location: Tail Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) INVESTIGATION REVEALED A SHEARED TAIL WHEEL STEERING TORQUE TUBE ASSEMBLY (WATER RUDDER).  INTERNAL CORROSION WAS PRESENT INSIDE THE TUBE ASSEMBLY. NO ABNORMAL CONDITION PRESENT ON THE EXTERNAL PORTION OF THE TUBE.THE TORQUE TUBE FAILURE TOOK PLACE AT THE WELDED JUNCTION OF THE SPLINE SHAFT AND TUBE ASSEMBLY.
